# SDR ZZDA2011176

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD VERTICAL STAB TO FUSELAGE FAIRING, CRACKED.  ACCOMPLISHED FAIRING DOUBLER REPAIR PER B717 SRM 53-00-00 FIG 201 REPAIR 1 AND B717 SRM 51-41-02.
